CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Harish-Chandra's orthogonality relations for admissible representations 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2020, 卷号: 22, 期号: 4, 页码: 1095-1113
Authors:  Huang, Jing-Song;  Milicic, Dragan;  Sun, Binyong
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Harish-Chandra orthogonality relations  real reductive group  Harish-Chandra module  homological pairing  elliptic pairing  
The gradient flow of Higgs pairs 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2011, 卷号: 13, 期号: 5, 页码: 1373-1422
Authors:  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Higgs bundles  Kahler surface  Harder-Narasimhan-Seshadri filtration  
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra, II 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2011, 卷号: 13, 期号: 1, 页码: 207-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Symplectic critical surfaces in Kahler surfaces 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2010, 卷号: 12, 期号: 2, 页码: 505-527
Authors:  Han, Xiaoli;  Li, Jiayu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Symplectic surface  holomorphic curve  Kahler surface  
Sagbi bases of Cox-Nagata rings 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2010, 卷号: 12, 期号: 2, 页码: 429-459
Authors:  Sturmfels, Bernd;  Xu, Zhiqiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Liouville theorems for self-similar solutions of heat flows 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2009, 卷号: 11, 期号: 1, 页码: 207-221
Authors:  Li, Jiayu;  Wang, Meng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Harmonic sphere  self-similar solution  quasi-harmonic sphere  heat flow